Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

172 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes enlarged and hard laryngeal prominence?

Answered by
Dr.
Dr. Guru

General & Family Physician

Practicing since :2011

Answered : 589 Questions

default
Posted on Wed, 13 Aug 2014 in Ear, Nose and Throat Problems
Question: My wife has developed enlarged and hard by touch Adam's apple
doctor
Answered by Dr. Guru 53 minutes later
Brief Answer:
may be a malignant(cancerous growth)

Detailed Answer:
Hi,

Thanks for consulting HealthcareMagic!

Hard by touch enlargement suggests that it may be a malignant(cancerous growth). It is possible that it may be due to spread of breast cancer (metastasis) to the throat. It may also be thyroid growth. It needs to be investigated by her treating ocologist and a Genar Surgeon.

Hope I have answered your query. If you are satisfied, you may now close the discussion and rate the answer.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Medical Topics

Recent questions on  Breast cancer

doctor1 MD

About a year ago, I started seeing white spots on my legs...they have multiplied rapidly. The dermatologist diagnosed it as Vitiligo. I am currently applying Pigmento ointment (charak). I was sent Vitiligo 30 sublingual pills from Biogetica, as well as Pigmento Tablets. I am a breast cancer survivor (2), and have had reconstruction. I am 68, and 5 4 tall...weigh 154 lbs. I am really scared to ingest the pills for fear that it will do liver damage. One of the pills contain Arsen Sulph . How harmful is this? Please advise. Thank you. Juliet

doctor1 MD

yes I am a hairdresser by trade and I am trying to find info for a client of mine.she has both breasts removed in the past due to cancer and she is now on a medication called Letrozole 2.5mg and the company name is Sandoz.She is experiencing hair loss everytime I wash her hair and I am not sure if she should have a perm done on it.The perm has hydrodin perxiode in it along with other chemicals.would it be safer to use a thio-free perm or no perm at all

doctor1 MD

Hi Doctor, my mum has breast cancer recurrance. She is currently in her midst of doing her chemotheraphy, this one being her third. Is there any complete beverage that Amway product can offer her? She has no appetite and indigestion problem. Thanks

doctor1 MD

My 8 year old daughter is undergoing tests to diagnose asthma. it is well controlled. She has been complaining of chest discomfort. It started very sporadically at first (once per month), but now more regular. It happens when she`s just doing quiet things. She points to either her left or right side, it varies, located just under the breast, more towards the outer chest wall. She describes a pounding sensation and `swirling`....that`s her description. It doesn`t affect her breathing. Is it asthma related, or medication.....she`s on flovent and singulair. Thanks.

doctor1 MD

My back is painful in kidney area. This morning there was blood in my urine. I have a dr. apt tomorow for blood work and then an apt. Can I wait till then to see a doctor. Will an antibiotic help if it is an infection. I take handfuls of food...

doctor1 MD

Hi, I am 59 years old, still having vaginal bleeding and have had severe pain in my right breast for over a week. I don't have insurance so the thought of seeing a doctor or having test run is next to impossible. Is it anything to be worried about

doctor1 MD

Can a simple breast cyst turn into a complex one? Can a breast cancer hide behind a cyst and be undetectable?